Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
InAStateOfHopefulness

Red, Itchy Bumps On Hands?

Is this excema? It seems to be very red and irritated. ts REALLY bad on my left hand, but very mild on my right one. Its very recent that this showed up. Well I had my accutane dosage doubled. My face looks like a mess and now these patches on my hands sad.png. I'm sure my face will be fine soon, but OMG. The "dry patches" almost burn... They're so itchy!

I tried a skin repair ointment and its done nothing. Help!

19195627.jpg

Edited by InAStateOfDespair

Share this post


Link to post
Share on other sites

I'm on month 7 accutane. I have gotten that same dry skin rash a few times over the months. Vaseline intensive care lotion pile it on at night on the rash. It may burn a little but when I wake up it is gone. To prevent it don't take hot showers or wash your hands a lot in one day. Also lotion everyday helps prevent too.

Share this post


Link to post
Share on other sites

Ouch! I will be starting accutane in a few weeks. But yes that looks like eczema. Look up some stuff called Albolene. I swear you will love it and be relieved. Rite Aid and CVS has it for sure. Good luck :-)

Share this post


Link to post
Share on other sites

I had an eczema scare on Accutane, similar looking to yours but all up and down my arms. I found it went away on its own rather quickly (a couple days maybe) and over the course ended up happening only twice and the instances were very close to each other. Hopefully the same is true for you. A lot of things that happened while I was on Accutane seemed like the end of the world at the time but ended up not being a big deal, the end result for me was worth any embarrassing but temporary problems. So remain calm. Moisturize with a good non-irritating moisturizer like Cetaphil or Eucerin, drink a lot of water, and avoid too hot of water when showering. I also wouldn't try on a lot of clothes, if you're going shopping or something, which is what caused this rash for me one of the two times. It might just be that you're skin is super sensitive and you pissed it off somehow. But if it does persist and fits the description of eczema pretty closely, see your dermatologist, obviously.

Share this post


Link to post
Share on other sites

I'm going through this now in month 4. It's on the backs of my hands, tops of my feet, and forearms.

Saw my derm last month about it. He said if it itches it's likely eczema but if not it's probably a retinoid rash. He gave me a RX locoid lipocream which seems to be healing it up real nice.

Share this post


Link to post
Share on other sites

I'm on month 7 accutane. I have gotten that same dry skin rash a few times over the months. Vaseline intensive care lotion pile it on at night on the rash. It may burn a little but when I wake up it is gone. To prevent it don't take hot showers or wash your hands a lot in one day. Also lotion everyday helps prevent too.

Vaseline HELPED SOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOOO MUCH!!! My hand is just a little flakey now. But it seems to be going away.

Thanks to everyone for the advice =D. It was horrible for the short time I had it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×